# SDR CA010704028

- Difficulty date: June 29, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3160 · Central Display
- Part: Control Unit
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB PILOT REPORTED EICAS MESSAGE DCU NR 2 AUR AL FAIL, APR FAIL AND FLUCTATION OF ENGINE PARAMET ERS 9N1,N2 & ITT) ON BOTH ENGINES. THEY SELECTED THE APR SWITCH OFF AND THE FLUCTUATIONS WENT AWAY, FLIGHT CONTINUED TO NICE. IT CAME BACK AT 40 NM OF MONTPELLIER. BASED ON MDC CODES MAINTENANCE FOUN DCU NR  2 DEFECTIVE. REPLACED DCU NR 2, AIRCRAFT BACK IN SERVICE.
